# SDR EIAA980128

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 3 PYLON LT OUTER SKIN CRACKED AT NAC STATION 180.  REPAIRED IAW HAECO RS R54-51-33636.  (X)
